MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229737
Medical Device Problem Code Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Codes Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra-op, the nim tube was inserted and the system had continuous interference; troubleshooting was done, including movement,<(>,<)> manipulation, and replacement of the tube; a new patient interface; and a nim 3.0 was tried.Interference stopped once the tube was changed.There was no patient injury.
 
Additional Manufacturer Narrative
H3: product analysis found that traces of contamination were observed on the packaging tray, cuff, and tube.The harness was secured to the tube with a pink ribbon.Voids were observed in all four trace pads.Electrically, end-to-end resistance is specified to be less than 200 ohms.Actual measurements were 12.5 ohms (red), 19.3 ohms (red/white), 12.7 ohms (blue), and 13.2 ohms (blue/white), all within specification.The device was then connected to a nim console, and the trace pads were submerged in a saline solution for functional testing.The device passed the electrode check, and no excess noise was recorded.All four silver traces were manipulated and bent to a 90° position, with no issues observed.No anomalies or functional issues were identified during analysis of the returned device.The complaint was not confirmed; no out-of-specification condition was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24937295
Report Number9612501-2026-01121
Device Sequence Number10667961
Product Code ETN
UDI-Device Identifier00763000041526
UDI-Public(01)00763000041526(17)290328(10)0230979701
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229737
Device Catalogue Number8229737
Device Lot Number0230979701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown